# SDR UIEA2012091000398

- Difficulty date: August 1, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 12,448 hours, 12,302 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER HOLES ON ACCESS PANEL 472FL OF NR 3 PYLON LT SIDE. REPAIR IAW EI T2012A54B-1996, REV. 00.
